Publication
Title
On the relation between Schuberts h-index of a single paper and its total number of received citations
Author
Abstract
A relation, established by András Schubert (Scientometrics 78(3): 559565, 2009) on the relation between a papers h-index and its total number of received citations, is explained. The relation is a concavely increasing power law and is explained based on the Lotkaian model for the h-index, proved by Egghe and Rousseau.
Language
English
Source (journal)
Scientometrics: an international journal for all quantitative aspects of the science of science and science policy. - Amsterdam
Publication
Amsterdam : 2010
ISSN
0138-9130
Volume/pages
84:1(2010), p. 115-117
ISI
000278267100010
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 01.03.2011
Last edited 16.06.2017
To cite this reference